# SDR AALA201709209021

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 14,278 hours, 2,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F10006001
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 3R EXIT SIGN FELL OFF. REPLACED 3R EXIT SIGN.
